# SDR QXEA0000927

- Difficulty date: March 31, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 37,073 hours, 47,468 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG- UPPER MAPCO SMELLS LIKE AMONNIA WHEN TURNED ON.  REMOVED AND REPLACED COFFEE WARMER RECEPTICLE THAT WAS BURNT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
